Stebėti
Laszlo Lovasz
Laszlo Lovasz
professor of mathematics, Eotvos University, Budapest
Patvirtintas el. paštas cs.elte.hu - Pagrindinis puslapis
Pavadinimas
Cituota
Cituota
Metai
Factoring polynomials with rational coefficients
AK Lenstra, HW Lenstra, L Lovász
Mathematische annalen 261, 515-534, 1982
61291982
Geometric algorithms and combinatorial optimization
M Grotschel, L Lovasz, A Schrijver
Algorithms and combinatorics, 564, 1988
5478*1988
Matching theory
L Lovász, MD Plummer
American Mathematical Soc., 2009
48882009
The ellipsoid method and its consequences in combinatorial optimization
M Grötschel, L Lovász, A Schrijver
Combinatorica 1, 169-197, 1981
27161981
Random walks on graphs
L Lovász
Combinatorics, Paul erdos is eighty 2 (1-46), 4, 1993
26301993
Combinatorial problems and exercises
L Lovász
American Mathematical Soc., 2007
24052007
On the Shannon capacity of a graph
L Lovász
IEEE Transactions on Information theory 25 (1), 1-7, 1979
20201979
Combinatorial optimization: papers from the DIMACS Special Year
W Cook, L Lovász, PD Seymour
American Mathematical Soc., 1995
19021995
Large networks and graph limits
L Lovász
American Mathematical Soc., 2012
16152012
On the ratio of optimal integral and fractional covers
L Lovász
Discrete mathematics 13 (4), 383-390, 1975
14331975
Submodular functions and convexity
L Lovász
Mathematical Programming The State of the Art: Bonn 1982, 235-257, 1983
13711983
Problems and results on 3-chromatic hypergraphs and some related questions
P Erdos, L Lovász
Infinite and finite sets 10 (2), 609-627, 1975
13001975
Cones of matrices and set-functions and 0–1 optimization
L Lovász, A Schrijver
SIAM journal on optimization 1 (2), 166-190, 1991
12711991
Normal hypergraphs and the perfect graph conjecture
L Lovász
discrete Mathematics 2 (3), 253-267, 1972
10261972
Kneser's conjecture, chromatic number, and homotopy
L Lovász
Journal of Combinatorial Theory, Series A 25 (3), 319-324, 1978
10101978
Limits of dense graph sequences
L Lovász, B Szegedy
Journal of Combinatorial Theory, Series B 96 (6), 933-957, 2006
10012006
Random walks, universal traversal sequences, and the complexity of maze problems
R Aleliunas, RM Karp, RJ Lipton, L Lovász, C Rackoff
20th Annual Symposium on Foundations of Computer Science (sfcs 1979), 218-223, 1979
8291979
Convergent sequences of dense graphs I: Subgraph frequencies, metric properties and testing
C Borgs, JT Chayes, L Lovász, VT Sós, K Vesztergombi
Advances in Mathematics 219 (6), 1801-1851, 2008
7422008
Approximating clique is almost NP-complete
U Feige, S Goldwasser, L Lovász, S Safra, M Szegedy
[1991] Proceedings 32nd Annual Symposium of Foundations of Computer Science …, 1991
6201991
Random walks in a convex body and an improved volume algorithm
L Lovász, M Simonovits
Random structures & algorithms 4 (4), 359-412, 1993
5581993
Sistema negali atlikti operacijos. Bandykite vėliau dar kartą.
Straipsniai 1–20